**The first billboard that was put up in Evansville, Indiana has been dedicated in memory of Max. To read more about how Max became the driving force behind Indiana’s billboard, read here.**
By Joel Lord, founder of The Vaccine Resistance Movement
A family in the UK recently lost their baby boy, “22 months at death”, following post vaccination adverse drug interactions. Up until that point their baby had received the full slate of injections typical for his age group. At 6 months he began to experience ongoing convulsions/seizures. His neurologist then chose to prescribe him a set of experimental drugs (none of which are officially licensed for use in infants): ‘Sodium Valproate’ or ‘Valproic Acid’ (Anticonvulsant, antipsychotic – anti-seizure medication), ‘Keppra’ or ‘Levetiracetam’ (antiepileptic drug) & ‘Clobazam’ (benzodiazepine type anticonvulsant) – ostensibly to quell his seizures. Initially he was put on a combination of Sodium Valproate & Keppra. A decision was then made to switch Keppra for Clobazam, as, per the neurologist in charge, “It was clearly making him worse.” There was speculation of possible Dravet’s Syndrome (severe myoclonic epilepsy in infancy). At no time during this phase were the parents ever consulted or briefed on the authorization of these drug combinations given to their child.
There is ample scientific literature pointing to an escalation of symptoms once specific drugs are combined. The father subsequently learned, “Clobazam makes the Sodium valproate over react by something like 70%”. Further, ‘When clobazam is added to a therapy regimen that includes valproic acid, the patient should be closely followed for possible adverse drug reactions caused by elevated valproic acid serum concentrations, and monitoring of valproate serum levels should be considered’ [see here.]…’Valproic acid may cause serious or life threatening damage to the liver…greatest in children who are younger than 2 years of age and in people who are taking more than one medication to prevent seizures…any condition that affects the ability to think, learn, and understand.’ [see here.]
The parents, now estranged, marked the date of what would have been their child’s 2nd birthday in solemn remembrance of their son; born August 4, 2009, died June 21, 2011. The father duly noted “Each time he was given shots he seemed to have seizures…overdose symptoms were heart block, coma, death.” Max, may you rest in peace.
Note: One way fair justice will be served in this instance is directly through the courts. Whether this child died prematurely due to gross incompetence or well-meaning ignorance, a financial settlement will be reached at some point. However one glaring factor remains that we must consider – a family put their trust in an Industry sworn to protect the innocent. And yet they were not briefed on the synergistic nature of anti-seizure medications when combined. Nor were they prepared for the seizures which suddenly gripped their child at 6 months, the result of vaccine induced Encephalitis, inflammation of the brain & meninges (Meningoencephalitis) manifesting as ‘diffuse and/or focal neuropsychological dysfunction‘.
Whose responsibility was this? Certainly most parents aren’t versed in the hard science & reasoning behind vaccine methodology. Who can blame them, given these hurried modern times? But if that is the case, then isn’t it the obligation of doctors making these pivotal life-changing decisions to have all the facts straight beforehand? This child is unfortunately gone. But the message still resonates and his legacy will hopefully serve as a burning light of truth for parents throughout our communities, that it is now time to step back and rethink the entire concept of “herd immunity”.
Emphasis added by VaxTruth, Inc.